# SDR UPS99828665

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1889
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, FRAME AT STA 1889 IS CORRODED AND HAS DOUBLE DRILLED HOLES.  REMOVED PREVIOUS CAP FRAME AND SPLICE ANGLES.  GEN REO FOR REPAIR INFO.  FABRICATED NEW FRAME SECTION AND 4 SPLICE ANGLES.  ALODINED AND PRIMED REPAIR PARTS.  INSTALLED REPAIR PARTS PER REO 06060.
